Alert archive / Texas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 113, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 10, 2010, 6:38 PM CDT for 4 counties in Texas. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2010, 6:38 PM CDT (23:38 UTC)
- Expired
- Jun 10, 2010, 7:45 PM CDT
- In force
- 67 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Armstrong County, TX, Carson County, TX, Donley County, TX, Gray County, TX
The radar
The Amarillo radar (KAMA), 69 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 6:45 PM CDT | TSTM WND GST 65 | Groom, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 3:36 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.6 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1974 J/kg
- Mixed-layer CIN
- -332 J/kg
- Mixed-layer LCL
- 1447 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
817 WUUS54 KAMA 102338 SVRAMA TXC011-065-129-179-110045- /O.NEW.KAMA.SV.W.0113.100610T2338Z-100611T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 638 PM CDT THU JUN 10 2010 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS SOUTHEASTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS WESTERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS SOUTHWESTERN GRAY COUNTY IN THE PANHANDLE OF TEXAS * UNTIL 745 PM CDT * AT 634 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES WEST OF GROOM TO 17 MILES SOUTH OF GOODNIGHT...MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... LAKE MCCLELLAN... HOWARDWICK... GROOM... GREENBELT LAKE... GOODNIGHT... CLARENDON... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS THE SECOND LEADING CAUSE OF DEATH FROM THUNDERSTORMS BEHIND ONLY FLASH FLOODING. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3532 10077 3474 10077 3475 10127 3521 10130 TIME...MOT...LOC 2338Z 261DEG 22KT 3520 10123 3479 10121 $$ JJB
2 follow-up statements
399 WWUS54 KAMA 110012 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 712 PM CDT THU JUN 10 2010 TXC011-065-129-179-110045- /O.CON.KAMA.SV.W.0113.000000T0000Z-100611T0045Z/ CARSON TX-GRAY TX-ARMSTRONG TX-DONLEY TX- 712 PM CDT THU JUN 10 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR WESTERN DONLEY...EASTERN ARMSTRONG...SOUTHWESTERN GRAY AND SOUTHEASTERN CARSON COUNTIES... AT 700 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE THUNDERSTORMS WHICH PRODUCED WIND GUSTS OF 50 TO 55 MPH IN GROOM. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GROOM TO 10 MILES SOUTH OF GOODNIGHT...MOVING EAST AT 25 MPH. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3532 10077 3474 10077 3475 10127 3521 10130 TIME...MOT...LOC 0011Z 261DEG 22KT 3522 10101 3490 10110 $$ JJB
461 WWUS54 KAMA 110031 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 731 PM CDT THU JUN 10 2010 TXC011-065-110041- /O.CAN.KAMA.SV.W.0113.000000T0000Z-100611T0045Z/ CARSON TX-ARMSTRONG TX- 731 PM CDT THU JUN 10 2010 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ARMSTRONG AND SOUTHEASTERN CARSON COUNTIES IS CANCELLED... AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED AND MOVED EAST OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3475 10109 3522 10108 3532 10077 3474 10077 TIME...MOT...LOC 0031Z 261DEG 22KT 3523 10086 3491 10095 $$ TXC129-179-110045- /O.CON.KAMA.SV.W.0113.000000T0000Z-100611T0045Z/ GRAY TX-DONLEY TX- 731 PM CDT THU JUN 10 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR WESTERN DONLEY AND SOUTHWESTERN GRAY COUNTIES... AT 729 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LAKE MCCLELLAN TO CLARENDON...OR ALONG A LINE EXTENDING FROM 20 MILES NORTH OF CLARENDON TO CLARENDON...MOVING EAST AT 25 MPH. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3475 10109 3522 10108 3532 10077 3474 10077 TIME...MOT...LOC 0031Z 261DEG 22KT 3523 10086 3491 10095 $$ JJB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:31 PM CDT, 7 minutes earlier.
Area forecast discussion, Jun 10, 6:31 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 631 PM CDT THU JUN 10 2010 .AVIATION... WILL KEEP A TEMPO GROUP FOR THE POSSIBILITY OF A FEW MORE THUNDERSTORMS OVER THE AMA TAF SITE. WILL LEAVE ANY MENTION OF THUNDERSTORMS OUT OF THE GUY AND DHT TAF SITES. LOW LEVEL JET SETS UP OVER THE GUY AND AMA TAF SITES TONIGHT...SO WILL CONTINUE WITH THE LOW LEVEL WIND SHEAR COMMENT. THE LOW LEVEL JET THEN MIXES DOWN FRIDAY MORNING AND THE SURFACE PRESSURE GRADIENT INCREASES IN THE AFTERNOON...SO THE WINDS WILL AGAIN BE UP IN THE 20 TO 25 KNOT RANGE WITH HIGHER GUSTS AT ALL TAF SITES. WILL NOT MENTION CB/S AT THIS POINT GIVEN THE LOW CONFIDENCE ON IF OR WHERE THE NEXT ROUND OF TSRA WILL DEVELOP FRIDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 426 PM CDT THU JUN 10 2010/ DISCUSSION... SVR TSTM WATCH 292 ISSUED SO WILL KEEP THIS AFD FAIRLY SHORT. DRYLINE HAS SLID INTO WRN COUNTIES THIS AFTN. DECENT CONVERGENCE ALONG THIS BOUNDARY COUPLED WITH HOT TEMPS IN THE 90S AND 100S AND ATTENDANT HIGHLY UNSTABLE ATMOSPHERE HAS RESULTED IN CAP BEING BREACHED WITH ISOLD TSTMS DVLPG JUST EAST OF THE DRYLINE. EXPECT ADDITIONAL TSTMS TO FORM ALONG THIS BOUNDARY THRU EARLY THIS EVENING BEFORE THINGS WIND DOWN DUE TO LOSS OF DAYTIME HEATING AND DIMINISHING INSTABILITY. ON FRIDAY...DRYLINE MOVES FARTHER EWD TO ALONG THE EDGE OF THE CAPROCK. AGAIN...A TOUGH CAP WILL BE IN PLACE BUT MID LEVEL TEMPS ARE PROGGED TO COOL A COUPLE DEGREES. ALSO...A MINOR UPPER LEVEL SHORTWAVE TROF IS PROGGED TO EJECT OUT OF MAIN WRN US UPPER LOW LATE IN THE AFTERNOON AND EARLY EVENING...WHICH MAY AID IN DVLPMT OF ISOLD TSTMS ACROSS ERN SECTIONS. RETAINED SLGT CHC POPS THAT AREA FOR FRIDAY AFTN AND NIGHT. SVR THREAT ALSO EXISTS WITH DAMAGING WINDS AND HAIL THE PRIMARY THREATS. MODELS CONTINUE TO STRUGGLE WITH RESPECT TO TIMING NEXT COLD FRONT INTO AND THRU FCST AREA. NAM SUGGESTS IT WILL MOVE THRU BY 00Z SUNDAY WHILE ECMWF HOLDS IT BACK ANOTHER DAY..AND NOW THE GFS IS BEGINNING TO TREND IN THAT DIRECTION. CONTINUED WITH A COMPROMISE APPROACH AND BROUGHT COLD FRONT SLOWLY THRU ON SATURDAY NIGHT AND EARLY SUNDAY..THINKING THE TSTM COMPLEXES TO ITS NORTH MAY EFFECTIVELY GIVE IT A PUSH SWD FASTER THAN SLOWEST MODELS SUGGEST. RETAINED CHC POPS FOR SAT THRU SUNDAY NIGHT DUE TO MOIST UPSLOPE FLOW BEHIND THE BOUNDARY AND APPROACH OF WRN US UPPER LOW. SVR THREAT EXISTS FOR SAT AND SUN AS WELL WITH DAMAGING WINDS AND LARGE HAIL MOST LIKELY THREATS. UPPER LOW PROGGED TO EJECT NNEWD ON MONDAY WITH SLGT CHC TO CHC POPS RETAINED AS THIS FEATURE TRACKS INTO THE NRN AND CNTRL PLAINS. UPPER LEVEL RIDGE OF HIGH PRESSURE TO BUILD INTO THE REGION FOR MIDDLE OF NEXT WEEK...SO HAVE KEPT A DRY FCST GOING FOR TUE...WED...AND THURSDAY. OVERALL...PREVIOUS FCST PCKG IS IN DECENT SHAPE AND HAVE MAINTAINED ITS INTEGRITY. ANDRADE FIRE WEATHER... ELEVATED FIRE WEATHER CONDITIONS WILL AGAIN BE POSSIBLE ACROSS THE WESTERN OKLAHOMA PANHANDLE AND THE WESTERN TEXAS PANHANDLE ON FRIDAY DUE TO WINDY CONDITIONS ALONG WITH FORECAST MINIMUM RELATIVE HUMIDITIES BELOW 20 PERCENT. HOWEVER...DUE TO THE MARGINAL NATURE OF RED FLAG CONDITIONS BEING MET AND RECENT RAINFALL AND GREEN UP...A RED FLAG WARNING WILL NOT BE ISSUED. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE ON THE INCREASE THIS WEEKEND INTO EARLY NEXT WEEK... WHICH WILL PRECLUDE MAJOR FIRE WEATHER CONCERNS. ANDRADE && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 15/05
Hazardous weather outlook, Jun 10, 3:43 PM CDT, 2 hours 55 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 343 PM CDT THU JUN 10 2010 OKZ001>003-TXZ001>020-111100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 343 PM CDT THU JUN 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... ISOLATED THUNDERSTORMS WILL IMPACT THE TEXAS AND OKLAHOMA PANHANDLES THIS AFTERNOON AND EVENING. SOME STORMS WILL LIKELY BECOME SEVERE WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND LARGE HAIL. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM FOR THE SOUTHWEST...SOUTH CENTRAL AND NORTH CENTRAL TEXAS PANHANDLE. BRIEF HEAVY RAINS WILL ALSO BE POSSIBLE...WHICH COULD LEAD TO LOCALIZED FLOODING. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP ACROSS THE WESTERN OKLAHOMA PANHANDLE AND NORTHWEST PORTIONS OF THE TEXAS PANHANDLE TODAY DUE TO THE COMBINATION OF WINDS IN THE 15 TO 25 MPH RANGE AND RELATIVE HUMIDITY VALUES BELOW 20 PERCENT. ALSO...CAUTION IS ADVISED ON AREA LAKES TODAY DUE TO THE STRONG SOUTH WINDS. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE ACROSS THE EASTERN HALVES OF THE PANHANDLES FRIDAY AFTERNOON THROUGH FRIDAY NIGHT. THUNDERSTORMS WILL BE POSSIBLE AREA WIDE ON SATURDAY...BECOMING INCREASINGLY MORE LIKELY SATURDAY NIGHT THROUGH SUNDAY NIGHT. CHANCES FOR THUNDERSTORMS WILL CONTINUE ACROSS THE PANHANDLES MONDAY AND MONDAY NIGHT. A FEW STORMS THAT DEVELOP DURING THESE TIME FRAMES MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP ACROSS WESTERN SECTIONS OF THE PANHANDLES ON FRIDAY DUE TO THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THE SOUTHWEST...SOUTH CENTRAL AND NORTH CENTRAL TEXAS PANHANDLE THROUGH THIS EVENING. BROST
In the hours before
Local storm report, Jun 10, 5:40 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
540 PM CDT THU JUN 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST BORGER 35.66N 101.40W
06/10/2010 E60 MPH HUTCHINSON TX TRAINED SPOTTER
DIME SIZED HAIL ACCOMPANIED STRONG WINDS
&&
EVENT NUMBER AMA1000614
JOHNSONLocal storm report, Jun 10, 6:14 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
614 PM CDT THU JUN 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL PANHANDLE 35.35N 101.38W
06/10/2010 E1.00 INCH CARSON TX TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL FALLING
&&
EVENT NUMBER AMA1000615
JOHNSONSpecial weather statement, Jun 10, 6:20 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 620 PM CDT THU JUN 10 2010 TXZ003-004-110000- HANSFORD TX-OCHILTREE TX- 620 PM CDT THU JUN 10 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT FOR OCHILTREE AND HANSFORD COUNTIES. AT 617 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A STRONG THUNDERSTORM 6 MILES SOUTH OF SPEARMAN...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. JOHNSON
Local storm report, Jun 10, 6:31 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
631 PM CDT THU JUN 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND GST 26 NW MIAMI 35.96N 100.97W
06/10/2010 M58 MPH ROBERTS TX AWOS
MESA VISTA RANCH AWOS
&&
EVENT NUMBER AMA1000616
JOHNSONSpecial weather statement, Jun 10, 6:33 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 633 PM CDT THU JUN 10 2010 TXZ018-019-110000- ARMSTRONG TX-DONLEY TX- 633 PM CDT THU JUN 10 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT FOR DONLEY AND ARMSTRONG COUNTIES. AT 630 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A LINE OF STRONG THUNDERSTORMS FROM 9 MILES NORTHWEST OF GOODNIGHT TO 17 MILES SOUTH OF GOODNIGHT...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE. INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. JJB
Special weather statement, Jun 10, 6:33 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 633 PM CDT THU JUN 10 2010 TXZ009-110015- ROBERTS TX- 633 PM CDT THU JUN 10 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT FOR ROBERTS COUNTY. AT 630 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A STRONG THUNDERSTORM 22 MILES WEST OF MIAMI...MOVING NORTHEAST AT 30 MPH. WINDS AROUND 55 MPH ARE POSSIBLE WITH THIS STORM. IN ADDITION...OUTFLOW WINDS AHEAD OF THIS STORM HAVE ALREADY PRODUCED WINDS IN EXCESS OF 50 MPH ACROSS MUCH OF WESTERN ROBERTS COUNTY. JOHNSON
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 4:46 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter, Randall | 59 min |
| Jun 10, 5:36 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 54 min |
| Jun 10, 6:20 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray | 55 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.